# SDR MALA110114

- Difficulty date: May 1, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 26,934 hours, 29,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK 24LN TESTED BAD.  R & R 24LN BATTERY PACK WITH SERVICEABLE UNIT IAW SF340 AMM 33-50.  ALL CHECKS GOOD.
